UK-Muscle.co.uk Forum banner
1 - 20 of 25 Posts

·
Gym Addict
Joined
·
105 Posts
Discussion Starter · #1 ·
hey peeps. I have been takin nolvadex for 2wks now as my nipples were burnin slightly. This has now subsided. Should i carry on takin the nolv for the next 2wks? Also im going to be starting a course soon do i need to have stopped the nolv before startin the course? Cheers guys.
 

·
Gym Addict
Joined
·
105 Posts
Discussion Starter · #4 ·
i came off a course nearly 8wks ago and didnt use pct stupidly. My nipples started to feel burnin sensation and was advised to take nolva to counteract. My nippples r ok now after 2wks of takin..
 

·
100+ kg
Joined
·
828 Posts
Glad to see you know it's ****ing stupid to not do a PCT. :) Anyways, if your nipples are ok again, then stop taking nolva. Before you start another cycle, I would wait a couple of weeks.
 

·
Newbie Trainer
Joined
·
34 Posts
i was in the same boat as you pal not knowing much, was worried about gyno. so i asked questions on here and was told to run an a.i(aromataze inhibitor) with the cycle.
 

·
Gym Addict
Joined
·
105 Posts
Discussion Starter · #11 ·
thats wot iv done lad. Ordered ai off online source n came other day but just got back from spain so is at local postie so collect tomorrow. Iv been told to run it when runnin course. Just wanted to know wot to do with nolva.
 

·
Banned
Joined
·
14,412 Posts
owent said:
thats wot iv done lad. Ordered ai off online source n came other day but just got back from spain so is at local postie so collect tomorrow. Iv been told to run it when runnin course. Just wanted to know wot to do with nolva.
What AI have you ordered and how are you planning on using it?
 
1 - 20 of 25 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top